# SDR LR7A2021011402758

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: LS5332
- Condition: Corroded
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE UPPER RBL 20 LONGERON CORRODED AT FS 469-477, WL 282.  REPAIRED IAW LAC MEA 382-53-20-101 NR 1000321948.
